# SDR AALA202211181709

- Difficulty date: November 17, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 53,875 hours, 36,873 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Latch
- Condition: Binding
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1R DIFFICULT TO ARM. CHECKED CLEANED DOOR FRAME AND LUBRICATED DOOR LATCH MECHANISM OPERATIONS CHECK NORMAL.
